MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR 3 GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

DEPUY MITEK LLC US VAPR 3 GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number 225021
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Reporter is a j&j employee.The device manufacture date is currently unavailable.Investigation summary: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: functional : does not function.Functional : damaged connector.Per service reports, this complaint can be confirmed.The device was was returned to the customer unrepaired as system was not performing to specification.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review: manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.
 
Event or Problem Description
It was reported by the affiliate in japan that the vapr 3 generator device had an unstable operation that after startup, the power would go on and off.There was no procedure nor patient involvement reported.No additional information was provided.

Brand Name
VAPR 3 GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16249497
Report Number1221934-2023-00522
Device Sequence Number6552274
Product Code GEI
UDI-Device Identifier10886705009107
UDI-Public10886705009107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number225021
Device Catalogue Number225021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown